MathSciNet Relay Station
MathSciNet bibliographic data
MR214163 (35 #5014) 60.90
Hammersley, J. M. First-passage percolation. J. Roy. Statist. Soc. Ser. B 28 1966 491–496.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement